# SDR BB08024

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 5006397R
- Condition: Binding
- Location: Le Flaps
- Part time: 21,362 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX FLT NR 144 KOA-PHX, DURING APPROACH, AFTER SELECTING FLAP LEVER TO 1, CREW RECEIVED EICAS MESSAGE "LE SLAT DISAGREE"  FLAPS INDICATED BETWEEN 0 AND 1.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEADING EDGE SLAT ROTARY ACTUATOR.  OPS CHECKED OK.
